# SDR UALA2008111305409

- Difficulty date: August 22, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 50,744 hours, 9,703 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 624EN338R
- Condition: Faulty
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE PACK ARM MODE SELECTOR SWITCH FAILED TEST PER JC 283507211.  NO CONTINUITY ON DOOR ARMING CONDUIT.  FOUND FAULTY SWITCH.  REPLACED DOOR OPEN SWITCH, OP CHECK GOOD.  AC OK FOR SERVICE.
